| Model Number |
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their epiq cvx ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.The field service engineer replaced the solenoid to resolve the customer's immediate concerns.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
Additional Manufacturer Narrative
A qualified field service engineer evaluated the system based on the customer complaint.The field service engineer confirmed that the locking mechanism was not functioning properly.The customer's immediate concerns were addressed by replacing the solenoid.After replacing the solenoid, system functional tests passed.The solenoid was disposed of in the field by the field service engineer.No further analysis could be performed.There have been no similar issues subsequent to this event.